Journal Article

On duality between observation and control for implicit linear discrete-time systems

ANDRZEJ BANASZUK, MACIEJ KOCI≐CKI and K. MACIEJ PRZYLUSKI

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 13, issue 1, pages 41-61
Published in print March 1996 | ISSN: 0265-0754
e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/13.1.41
On duality between observation and control for implicit linear discrete-time systems

Show Summary Details

Preview

Some results concerning the problem of duality between observation and control for implicit linear discrete-time systems are presented. It is not assumed that the considered systems are regular. In this case, some new concepts of observability and controllability turn out to be necessary for studying the problem of duality.

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.